Record number :
851313
Title of article :
Generalized Gaussian Birkhoff Quadrature Formulas Original Research Article
Author/Authors :
Y.G. Shi، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1995
Pages :
7
From page :
392
To page :
398
Abstract :
Existence of a generalized Gaussian Birkhoff quadrature formula is proved for a wide class of incidence matrices which satisfy the delayed Pólya conditions and contain no odd non-Hermitian sequences in the interior rows.
Journal title :
Journal of Approximation Theory
Serial Year :
1995
Link To Document :
بازگشت